# SDR DJFA20120402001

- Difficulty date: April 2, 2012
- Submitted: April 5, 2012
- Operation: Air carrier
- Aircraft: N733FL
- Make and model: Cessna 750
- Aircraft serial: 7500027
- Aircraft time: 5,825 hours, 3,623 cycles
- System (JASC): 3297 · Landing Gear System Wiring
- Part: Circuit Board
- Part number: 99147251
- Part serial: 113
- Condition: Burned
- Location: Nlg Steering
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING TROUBLESHOOTING OF DISCREPANCY FOR NOSE WHEEL STEERING INOPERATIVE, MX FOUND THE NOSE WHEEL STEERING CIRCUIT BOARD SEVERELY BURNED.  NO SMOKE OR BURNING ODOR WAS NOTED BY THE CREW OR PASSENGERS.  MX REPLACED THE FAULTY BOARD.
